MathSciNet Relay Station
MathSciNet bibliographic data
MR216316 (35 #7151) 47.30
Markus, A. S. Certain criteria for the completeness of a system of root-vectors of a linear operator in a Banach space. (Russian) Mat. Sb. (N.S.) 70 (112) 1966 526–561.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement